Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Erectile dysfunction, rashes on fore part of penis two time - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Penis Problems
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3177 Questions
User :   Hi, may I answer your he
User :   hi
User :   hi
Doctor :   hi
Doctor :   Dr. XXXXXXXX here.
Doctor :   please proceed with your health query
User :   Sir i have a problem of proper erection
User :   i got rashes on fore part of pennis two time
Doctor :   please describe your symptoms in detail.
User :   i used mastebuate before. now i m married & i m facing the problem of pre mature ejaculation and proper erection. after having sex i sometime feel ache in my legs. and last monts i got rashes on the fore part of penis.
Doctor :   ok. when did you get married? i mean to ask how long back?
Doctor :   since when you are facing this problem of pre mature ejaculation and lack of proper erection
User :   this from last 2 months
User :   pls advice me if there is some cheap medicine
Doctor :   ok. since you were used to mastrubation before, the brain and body needs to get adjusted to normal sex/intercourse
Doctor :   it takes few months time. the problem that you face is common in newly married couples
User :   but i got married in 2009
Doctor :   since you are still young, medications will not be needed, and even if given, it will be temporary help
Doctor :   you need to train your brain and body to be able to have satisfied intercourse on a long term basis
User :   but i have tried
User :   when i got married there was no problem like this
Doctor :   the technique you need to practice is 'start, stop and squeeze' technique
User :   actually i m a merchant navy guy so i went on ship for an year just after 3 months of marriage
Doctor :   the solution lies in training the brain and body
User :   give me proper solutin doctor
User :   i really need you help
User :   anser me doctor
User :   bcz i m only left with 1 min
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor